Idealized skins constituted by finitely many material particles

Binz, Ernst

Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Extracta mathematicae
Volume: 11
Issue number: 1
Page range: 1-16
Place of publication: Badajoz
Publishing house: Univ. de Extremadura
ISSN: 0213-8743
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item